Article
Some New Semi-Normed Triple Sequence Spaces Defined by a Sequence Of Moduli
Authors
and
Abstract
In this paper we study some properties of the sequence space χ3f(p,q,u) and obtain some inclusion relations.
Keywords
gai sequence, analytic sequence, triple sequence, Orlicz function
Citation
Subramanian, N. & Esi, A. (2015). Some new semi-normed triple sequence spaces defined by a sequence of moduli. Journal of Analysis & Number Theory, 3(2), 121–125. https://doi.org/10.18576/jant/030207
N. Subramanian and A. Esi, “Some new semi-normed triple sequence spaces defined by a sequence of moduli,” Journal of Analysis & Number Theory, vol. 3, no. 2, pp. 121–125, 2015, doi: 10.18576/jant/030207.
Subramanian N, Esi A. Some new semi-normed triple sequence spaces defined by a sequence of moduli. Journal of Analysis & Number Theory. 2015;3(2):121–125. doi:10.18576/jant/030207.
Subramanian, N. and Esi, A. (2015), ‘Some new semi-normed triple sequence spaces defined by a sequence of moduli’, Journal of Analysis & Number Theory, 3(2), pp. 121–125. Available at: https://doi.org/10.18576/jant/030207.
Subramanian, Nagarajan, and Ayhan Esi. “Some New Semi-normed Triple Sequence Spaces Defined by a Sequence of Moduli.” Journal of Analysis & Number Theory, vol. 3, no. 2, 2015, pp. 121–125. https://doi.org/10.18576/jant/030207.
Subramanian, Nagarajan, and Ayhan Esi. “Some New Semi-normed Triple Sequence Spaces Defined by a Sequence of Moduli.” Journal of Analysis & Number Theory 3, no. 2 (2015): 121–125. https://doi.org/10.18576/jant/030207.
Export citation
Published by: Engineering Journals


